# SDR QXEA200601699

- Difficulty date: June 26, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 20,050 hours, 28,992 cycles
- Engine: Pwa PW123D
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Dislodged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2273, CEILING PANEL FELL DOWN.  MAINTENANCE SECURED.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
